What side effects does ONE-A-Day Women's Multivitamin cause?

Advertisement
Advertisement
One-a-Day Women's multivitamin may cause problems if taken in excess. Taking too much of some minerals or of vitamins A, D, E or K can cause serious side effects. Pregnant women or people with certain medical conditions should check with their doctors before taking One-a-Day Women's multivitamins, as the vitamins could harm an unborn baby or be unsafe to take.

MediGuard
Administration
Based on information from iGuard.org, a free medication monitoring service, 11% of patients experience side effects while taking ONE-A-Day Women's Multivitamin. Some of the side effects reported by iGuard members include: Constipation, Nausea/Vomiting, and Abdominal Pain/Cramps. Please follow up with your doctor or other healthcare provider if you are experiencing any symptoms that worsen or do not go away.

Continue Learning about Vitamins

Vitamins

Vitamins

In the United States, the Food and Drug Administration (FDA) regulates vitamin supplements and provides recommended daily amount information. The FDA says that we should pay attention when considering vitamin supplements, because ...

frequently many different vitamins and minerals are combined into one product.
More

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.